# SDR TWAA9812212

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, FOUND RT WING RT O/B FOREFLAP WITH ROUND DEPRESSION WORN IN I/B LEADING EDGE.  INSTALLED 2024-T42 DOUBLER PER SRM 57-50-4, PG 2B.
